Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stonecold

folliculitis and accutane!

Recommended Posts

Becoz of a prolonged use of anti biotics my acne has more or less cleared but ive developed a GRAM-NEGATIVE FOLLICULITIS on my chin =P~ ..its the most painful cysts ive ever had and ive to take a 12 day course of anti biotics to get over it..

Im sick of it and sick of life...Im a 22 years old female and i wanna go accutane now...

Women on it plz msg me here.....

I plan to have babies in two years...can it effect my fertility?Im fully aware of its effect on foetus and gettin pregnant..but can it effect fertility...

Plus plz someone encourage me to take it..whats this suicide thingie with it ?

ANy help appreciated...

Im devastated..sad.gifsad.gif

Share this post


Link to post
Share on other sites

and oh i also wanna know abt the hair losss associated wid it ..i already have thin hair and dandruff shit in there...ive very light hair..do ppl go bald??

and than begins another sad story and a war zone begins..the quest for lost hair...

[-( like no way...

so u see

im

Miserable

and

devastated...

some1 help?

Share this post


Link to post
Share on other sites

hello, that cyst thing sounds bad! hope it works out okay.

I'm currently on accutane. For the hairloss question, I was really worried about this (i'm male but I have floppy looking hair which i like) and so far, just over a month, everything is okay.. no hairloss. I don't think it's that common.

good luck with the accutane?

Share this post


Link to post
Share on other sites

I'm in my third month of accutane. Don't have any hairloss - or none that i've noticed. Some people's behavour becomes affected - like mine. But I'd still recommend Accutane. However, you have a catch. You plan to have babies in two years...

If you take Accutane for 4-6 months, then you have a year and a half to recover. Hopefully you'll recover completely but is it worth it? I think they say that you can get pregnant after a month of being off your course. I'd seriously consider it if I were you. Good luck!

Share this post


Link to post
Share on other sites

i also took antibiotics for 4 years, and started developing HUGE PAINFUL cysts on my chin. dont know if there was a name for it, but they are the worst thing in the world. once you are off the antibiotics for a few months, you will probably not get these anymore. why dont you wait a few months and see how your skin reacts? mine got a little better but i decided to take accutane anyways just cause i was sick of dealing with it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×